# SDR 20010413CW010

- Difficulty date: January 29, 2001
- Submitted: April 13, 2001
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft serial: 131
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 20VR4D
- Part serial: 1355
- Condition: Unapproved Part
- Location: Cell Block
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO UNAUTHORIZED CELLS INSTALLED IN BATTERY BLOCK.  UNAUTHORIZED CELLS REPLACEMENTS PERFORMED USING UNACCEPTABLE PRACTICES.  RECOMMEND REPLACEMENT OF ENTIRE CELL BLOCK.
